# SDR MALA975960

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 2613 · Overheat Detection
- Part: Heat Sensor
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF, THE RIGHT TAILPIPE HOT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND CLEANED AFT HEAT SENSING UNIT OF RIGHT TAILPIPE, RUNS CHECK GOOD.
